# SDR RAAA99B2014

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER CARD B1 14010, FOUND RT OUTBOARD SEAT TRACK CORRODED BS 480, 500, 540, 560 AND 580.  REPLACED SEAT TRACK FROM BS 380 T0 600 IAW SRM 53-10-05 FIG 7.  M54 NR 291.
